i know what you are going through, i ran out of my meds last night and i am going through withdrawls right now. my arms are jumping uncontrolably right now and i cant hardly type. i am shaky, watery eyes, yawning i need help dont know what to do have a week before apt already got 1 smal refil to last but took that to fast and now ran out. help me please i am loosing my mind right now.
Congrats! I am blown away by that doses you were taking. Definitely the highest I have ever heard of. Makes my 150-200 mgs of oxy a day seem like I was popping a couple Tylenol 3s.
Anyways, 12 days is awesome and you are doing great. Once thing that you should be aware of is dehydration. Be sure that you are drinking enough fluids. You are on day 12 which is definitely past the worst of it...but if you dehydrated yourself, it could be causing extended discomfort.
Eating right is also a big part of it. There is a detox diet plan on here somewhere. There are foods that help with withdrawals and there are food that can make it worse. Off hand I know that you want to stay away from red meat for a while, and that salmon and white fish is good for you.
5 years is a long time. And it is going to take a while for you to feel what is normal again. But with each day, you will feel better and better.
My best suggestions are: fluids, eating right, excersize!!!!!, sex actually helps a lot...get those natural endorphines moving again, meditation, and massages.
The other thing is maybe talking to a psychologist about your addiction and see if there might be any underlying mental health issues that you should be addressing. They might have assessed you during detox, I am guessing they did. Still, opiates can mask pretty much every mental health problem(depression, anxiety, BP, etc) And going through detox makes you feel like you have pretty much all of those conditions. Still, if you continue to have to issues with anger and stress...you might want to talk to someone.
Its great that you kicked the habit. Again, very impressed. They physical stuff is going to last a while. When I quit, I had anxiety, depression, this sorta outta body zombie feeling, the runs, stomach pain, and insomnia for about 3 months :( ... But I didn't do a formal detox like you...I did it by myself, and I didn't do it the right way. I just laid in bed for 6 days and didn't eat or move. I lost 30 pounds in a week...which I think caused more problems than the withdrawal.
So yeah, take care of your body and your mind. That is the most important thing right now. With time you will feel better. And you can get back to feeling like you did before you took your first pill. Everything is reversible(technically) It really just takes time. Try to keep your spirits up. And have your husband do some research or make him a name and have him start posting here. Tons of posters on here are family members of addicts rather than addicts themselves. He could gain a much better understanding of what you are feeling and how he can help and what to expect from talking on the forum here.
Just some thoughts for ya. Take care and keep it clean. And because as aware of the positives as you can. If you are feeling better than you did yesterday...focus on that. And the fact that you are probably going to feel better tomorrow than you did today! Good luck!
Just a quick question outta curiosity...............
did u get started on pills because of pain management?
Yeah, it says in her original post. She was being treated by a pain management clinic.
It says she was being treated in pain management and they got her hooked on it.....i assume to the degree she is addicted NOW.
However, it does NOT say she got started on pills because of pain management. Are u following me?
Some people are addicts....then get into PM and either maintain that addiction or it becomes worse i am sure in other cases. Other people are not addicted, then go to PM and get addicted.
I was asking her which of the above 2 she describes herself. Maybe I didnt explain enough.
My bad...the question was addressed to her. Should have just let her answer it. Just thought you may have misread. Sorry.
oh my goodness...ur ok. do not ever apologize for that!
sorry if i came across the wrong way. i am sooooo tired. i have had like 6 hours of sleep in the last 5 days.......
First of all, let me say thank you for your support. All I ever hear right now is what is wrong with you?.. Kinda tired of that, they just do not get it.. Sometimes it takes all I can do just to shower right now. Oh well, It is just nice to hear from others who have gone through this also.
Anyway, in answer to your question. I have actually been dealing with this for 7 years, it was just the oxy and roxi the last several years. The fact is, I fell in 2002 and required nerve damage in my leg.I also have Fibromyalgia, So it ***** to be me. But we are controlling that with Lyrica., We tried everything, even a dorsal stimulator in late 2002 and then had it removed in 2005, the whole time taking more an MORE pain meds, all prescribed by the pain mgt docs. ( My husband calls them legal drug pushers).. All I had to do is tell the doc I wanted my meds increased and sure enough. I suppose he thought since I have a medical background I knew what I was doing.. SILLY MAN.. I even talked him into putting me on Methadone, that didn't last but 3 weeks as it made me terribly ill. So back on the Oxy, It is funny, in a bad way, right before I went into detox my doc was ready to up my oxy dosage. I just couldn't do it again, I had been in the hosp twice because of withdraw.. I just couldn't keep playing the game.. So here I am. Clean,
TO mystery; Thank u for all the advice. When I got ready to leave detox they tell you nothing. I am glad you all are here. THANK YOU!!!!!
Congrats on your success. I'm now 50 and was hit by a car when I was 12 and led to a lifetime of hip replacements and back surgeries. I've been on and off opiates until my back fusion failed and the pain became unbearable. I too went to a pain clinic and ended up taking 240 mg of Oxy per day. About a month ago I just got tired of the dependance and went Cold Turkey....this after being on them about 5 years. I went through the sickness, nausea and lifelessness for a couple of days and then started a daze that started affecting my work. I went back to my doctor and he got upset that I did this on my own and started tapering me back. I'm hoping to taper another three months before I finally quit completely. One thing during my detoxing that helped me was listening to music on headphones. I'm not sure why but I understand when you listen to music your brain releases it's own endorphins and I could be completely miserable and then listen to music for an hour or so and the relief was incredible. I would've listened longer but I like to rock in a chair and didn't have the strength to continue. I've never felt like that before. One other thing that helped, during the really bad spells, I would call upon God to send my Guardian Angel to nurse me.....it became a noticable difference. I would also repeat to myself....one second at a time....
Anyway, I admire your courage and please let us know how you're doing. 10 days is amazing and I just know things will continue to get better.